Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Modularity lifting in parallel weight one


Author: Payman L Kassaei
Journal: J. Amer. Math. Soc. 26 (2013), 199-225
MSC (2010): Primary 11F80, 11F33, 11F41; Secondary 11G18, 14G35, 14G22
Published electronically: July 13, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an analogue of a modularity lifting result of Buzzard and Taylor for totally real fields in which $ p$ is unramified. This can be used to prove certain cases of the strong Artin conjecture over totally real fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11F80, 11F33, 11F41, 11G18, 14G35, 14G22

Retrieve articles in all journals with MSC (2010): 11F80, 11F33, 11F41, 11G18, 14G35, 14G22


Additional Information

Payman L Kassaei
Affiliation: Department of Mathematics, King’s College London, Strand, London WC2R 2LS, United Kingdom
Email: payman.kassaei@kcl.ac.uk

DOI: http://dx.doi.org/10.1090/S0894-0347-2012-00746-2
PII: S 0894-0347(2012)00746-2
Received by editor(s): October 27, 2011
Received by editor(s) in revised form: June 1, 2012
Published electronically: July 13, 2012
Additional Notes: This work was supported by EPSRC Grant EP/H019537/1.
Article copyright: © Copyright 2012 American Mathematical Society